RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 12, Pages 1627–1636 (Mi de10961)  

This article is cited in 8 scientific papers (total in 8 papers)

Ordinary Differential Equations

Global Controllability of the Complete Set of Lyapunov Invariants of Periodic Systems

S. N. Popova

Mathematics and Computer Science Institute, Udmurt State University, Izhevsk

Full text: PDF file (1557 kB)

English version:
Differential Equations, 2003, 39:12, 1713–1723

Bibliographic databases:

UDC: 517.977+517.926
Received: 02.12.2002

Citation: S. N. Popova, “Global Controllability of the Complete Set of Lyapunov Invariants of Periodic Systems”, Differ. Uravn., 39:12 (2003), 1627–1636; Differ. Equ., 39:12 (2003), 1713–1723

Citation in format AMSBIB
\Bibitem{Pop03}
\by S.~N.~Popova
\paper Global Controllability of the Complete Set of Lyapunov Invariants of Periodic Systems
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 12
\pages 1627--1636
\mathnet{http://mi.mathnet.ru/de10961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154768}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 12
\pages 1713--1723
\crossref{https://doi.org/10.1023/B:DIEQ.0000023551.43484.e5}


Linking options:
  • http://mi.mathnet.ru/eng/de10961
  • http://mi.mathnet.ru/eng/de/v39/i12/p1627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Sivkov, “Upravlenie spektrom periodicheskikh sistem vozmuscheniyami minimalnogo ranga”, Izv. IMI UdGU, 2005, no. 3(33), 3–94  mathnet
    2. V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Zadachi upravleniya invariantami A. M. Lyapunova”, Izv. IMI UdGU, 2006, no. 3(37), 43–48  mathnet
    3. S. N. Popova, “O dostatochnykh usloviyakh globalnoi dostizhimosti lineinykh upravlyaemykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 1, 73–80  mathnet
    4. V. A. Zaitsev, “Kriterii ravnomernoi polnoi upravlyaemosti lineinoi sistemy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 157–179  mathnet  elib
    5. V. A. Zaitsev, “Ravnomernaya polnaya upravlyaemost i globalnoe upravlenie asimptoticheskimi invariantami lineinoi sistemy v forme Khessenberga”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 318–337  mathnet  elib
    6. A. A. Kozlov, “O dostatochnom uslovii globalnoi skalyarizuemosti lineinykh upravlyaemykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 221–230  mathnet  crossref  mathscinet  elib
    7. A. A. Kozlov, I. V. Ints, “O ravnomernoi globalnoi dostizhimosti dvumernykh lineinykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 178–192  mathnet  crossref  elib
    8. A. A. Kozlov, A. D. Burak, “Ob upravlenii otdelnymi asimptoticheskimi invariantami dvumernykh lineinykh upravlyaemykh sistem s nablyudatelem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 445–461  mathnet  crossref  elib
  • Number of views:
    This page:102
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020